# SDR HEEA967680

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 23059588
- Condition: Grooved
- Location: Eng Pto
- Part time: 1,622 hours
- Component: 23053985
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HARD LANDING AND SUDDEN STOPPAGE.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  GROOVED BEYOND OVERHAUL LIMITS ON PTO GEAR FWD AND AFT SEAL JOURNALS. REPLACED DISCREPANT PART.
